Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 61, NWS Springfield, MO

May 19, 2013Vernon County, Missouri; Bourbon County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2013, 10:00 PM CDT for Vernon County, Missouri; Bourbon County, Kansas. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 10:00 PM CDT (03:00 UTC)
Expired
May 19, 2013, 11:00 PM CDT
In force
60 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bourbon County, KS, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 99 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 10:12 PM CDTTSTM WND GST 60Fort Scott, KSPENNY SIZED HAIL ALSO REPORTED.
May 19, 10:15 PM CDTTSTM WND DMGFort Scott, KSTREE REPORTED DOWN ACROSS FRANKLIN STREET IN FORT SCOTT. NICKEL SIZED HAIL ALSO REPORTED ONE MILE SOUTHEAST OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 6:25 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
970 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

260 
WUUS53 KSGF 200300
SVRSGF
KSC011-MOC217-200400-
/O.NEW.KSGF.SV.W.0061.130520T0300Z-130520T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1100 PM CDT

* AT 957 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM FULTON TO REDFIELD TO 5 MILES SOUTH OF
  REDFIELD...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BRONAUGH...DEERFIELD...DEVON...FORT SCOTT...FULTON...GARLAND...
  HAMMOND...HARDING...HARWOOD...HIATTVILLE...HORTON...MAPLETON...
  MARMATON...METZ...MILO...MOUNDVILLE...NEVADA...PAWNEE STATION...
  PETERSBURG...PORTERVILLE...REDFIELD...RICHARDS...SCHELL CITY...
  STOTESBURY AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3768 9509 3788 9492 3804 9488 3804 9463
      3806 9462 3806 9443 3806 9427 3804 9423
      3806 9421 3805 9419 3806 9413 3804 9406
      3779 9407 3771 9426 3768 9445
TIME...MOT...LOC 0300Z 253DEG 48KT 3804 9474 3788 9476
          3778 9480

HAIL...0.75IN
WIND...60MPH

$$

CRAMER
3 follow-up statements
983 
WWUS53 KSGF 200313
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1013 PM CDT SUN MAY 19 2013

KSC011-MOC217-200400-
/O.CON.KSGF.SV.W.0061.000000T0000Z-130520T0400Z/
BOURBON KS-VERNON MO-
1013 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VERNON AND
EASTERN BOURBON COUNTIES UNTIL 1100 PM CDT...

AT 1010 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A 
LINE EXTENDING FROM NORTHWEST VERNON COUNTY...TO SOUTHERN BOURBON 
COUNTY...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRONAUGH...DEERFIELD...FORT SCOTT...GARLAND...HAMMOND...HARWOOD...
HIATTVILLE...HORTON...MARMATON...METZ...MILO...MOUNDVILLE...NEVADA...
PAWNEE STATION...RICHARDS...SCHELL CITY...STOTESBURY AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3791 9475 3805 9466 3804 9463 3806 9462
      3806 9427 3804 9423 3806 9421 3805 9419
      3806 9413 3804 9406 3779 9407 3771 9425
      3768 9445 3768 9501
TIME...MOT...LOC 0313Z 253DEG 48KT 3805 9448 3788 9458
          3770 9491

HAIL...0.75IN
WIND...60MPH

$$

CRAMER
702 
WWUS53 KSGF 200345
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1045 PM CDT SUN MAY 19 2013

KSC011-200354-
/O.CAN.KSGF.SV.W.0061.000000T0000Z-130520T0400Z/
BOURBON KS-
1045 PM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BOURBON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3806 9462 3806 9427 3804 9423 3806 9421
      3805 9419 3806 9413 3804 9411 3804 9406
      3779 9407 3771 9425 3768 9445 3768 9462
TIME...MOT...LOC 0344Z 253DEG 48KT 3816 9397 3799 9407
          3781 9441

$$

MOC217-200400-
/O.CON.KSGF.SV.W.0061.000000T0000Z-130520T0400Z/
VERNON MO-
1045 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VERNON COUNTY
UNTIL 1100 PM CDT...

AT 1043 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A 
LINE EXTENDING FROM APPLETON CITY TO SCHELL CITY TO NEVADA...AND 
MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRONAUGH...DEERFIELD...HARWOOD...HORTON...METZ...MILO...MOUNDVILLE...
NEVADA...RICHARDS...SCHELL CITY...STOTESBURY AND WALKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3806 9462 3806 9427 3804 9423 3806 9421
      3805 9419 3806 9413 3804 9411 3804 9406
      3779 9407 3771 9425 3768 9445 3768 9462
TIME...MOT...LOC 0344Z 253DEG 48KT 3816 9397 3799 9407
          3781 9441

HAIL...0.75IN
WIND...60MPH

$$

GAGAN
660 
WWUS53 KSGF 200355
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1055 PM CDT SUN MAY 19 2013

MOC217-200405-
/O.EXP.KSGF.SV.W.0061.000000T0000Z-130520T0400Z/
VERNON MO-
1055 PM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR VERNON COUNTY WILL EXPIRE AT
1100 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3806 9462 3806 9427 3804 9423 3806 9421
      3805 9419 3806 9413 3804 9411 3804 9406
      3779 9407 3771 9425 3768 9445 3768 9462
TIME...MOT...LOC 0355Z 253DEG 48KT 3819 9378 3802 9389
          3784 9423

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 9:07 PM CDT, 53 minutes earlier.

Area forecast discussion, May 19, 9:07 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 PM CDT SUN MAY 19 2013

...UPDATED MESOSCALE DISCUSSION...

.MESOSCALE DISCUSSION...
ISSUED AT 907 PM CDT SUN MAY 19 2013

RATHER COMPLEX AND MESSY MESOSCALE FORECAST FOR THE REMAINDER OF
TONIGHT.

LEAD BAND OF CONVECTION NOW EXTENDS FROM VERSAILLES TO BOLIVAR TO
JUST WEST OF SPRINGFIELD TO CASSVILLE. TO THIS POINT SPARSE
REPORTS INDICATE WINDS TO AROUND 45 MPH AND HAIL TO THE SIZE OF
DIMES WITH THE STRONGER UPDRAFTS. PRETTY GOOD LIGHTNING SHOW
THOUGH AND FREQUENT CLOUD TO GROUND STRIKES WILL CONTINUE AS THIS
LINE HEADS EAST.

THE BIGGER CONCERN WILL BE BEHAVIOR OF CONVECTION TO OUR WEST AND
SOUTHWEST. AN OUTFLOW BOUNDARY IS APPROACHING FROM THE NORTHWEST
AND THIS WILL GRADUALLY SETTLE INTO THE AREA OVER THE NEXT FEW
HOURS. CONVECTION HAS REINTENSIFIED OVER SOUTHEASTERN KANSAS INTO
PORTIONS OF NORTH CENTRAL/NORTHEAST OKLAHOMA. INCREASING...
SOUTHERLY LOW LEVEL JET IS INCREASING LOW LEVEL HELICITY...WITH
0-1KM STORM RELATIVE HELICITY VALUES IN THE 200-300 M2/S2 RANGE.
THE DISCREET CELLS TO OUR WEST WILL CONTINUE TO POSE A RISK OF ALL
MODES OF SEVERE WEATHER AS THEY GRADUALLY MOVE INTO THE REGION FOR
THE NEXT 2-4 HOURS. PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND
WEST CENTRAL MISSOURI WILL BE MOST PRONE TO OBSERVING THIS
ACTIVITY (GENERALLY ALONG AND NORTHWEST OF A LINE NEOSHO TO
OSCEOLA). MLCAPE AND MUCAPE VALUES REMAIN AROUND 2000 J/KG IN THIS
AREA.

AS WE HEAD INTO THE OVERNIGHT HOURS...THE STRONG LOW LEVEL JET
WILL CONTINUE TO VEER...THOUGH REMAIN DIRECTED TOWARD A DIFFLUENT
FLOW IN THE UPPER LEVELS. WITH WINDS IN THE LOW TO MID LEVELS
NEARLY STACKED/PARALLEL THIS WILL RESULT IN A FLASH FLOOD THREAT
AS CELLS WILL CONTINUALLY FIRE ACROSS THE NORTHWEST THIRD OR SO OF
THE OUTLOOK AREA...THIS IS WHERE THE BAND OF CONVECTION TO OUR
WEST WILL LIKELY STALL AND THE LOW LEVEL JET WILL CONTINUE TO
IMPINGE ON THE AFOREMENTIONED INCOMING OUTFLOW BOUNDARY. WILL BE
HONING IN ON THE PREFERRED AREA FOR POTENTIAL FLASH FLOODING AND
LIKELY SEND OUT A WATCH WITHIN THE HOUR.

&&

.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 345 PM CDT SUN MAY 19 2013

THE POTENTIAL FOR MULTIPLE SEVERE WEATHER EVENTS CONTINUE TO TAKE
SHAPE FOR LATE THIS AFTERNOON THROUGH TUESDAY WITH THE POTENTIAL FOR
SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES...AND FLOODING.

ON MONDAY...THE UPPER TROUGH WILL SHIFT INTO THE NORTHERN PLAINS
WHICH WILL MAINTAIN A BELT OF WESTERLIES ACROSS THE REGION. THE
ASSOCIATED COLD FRONT WILL SAG SOUTHWARD INTO THE REGION AND
BECOME ORIENTED PARALLEL WITH THE FLOW ALOFT. IT APPEARS THAT MORE
THAN AMPLE INSTABILITY AND DEEP LAYER SHEER WILL BE IN PLACE TO
SUPPORT STRONG TO SEVERE STORMS ESPECIALLY MONDAY EVENING AS A JET
STREAK COMES ACROSS EASTERN KANSAS AND WESTERN MISSOURI. THE RISK
FOR SEVERE WILL INCREASE IF SUBSTANTIAL CLEARING AND SUBSEQUENT
DESTABILIZATION OCCURS.

PROGGED SHEAR PROFILES SUGGEST THE POTENTIAL FOR SUPERCELLS AS WELL
AS TRAINING CELLS. THIS COULD LEAD TO A PROLONGED SEVERE WEATHER
EVENT FROM MONDAY AFTERNOON THROUGH MONDAY NIGHT.

ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE MONDAY AFTERNOON INTO
MONDAY NIGHT INCLUDING TORNADOES. THE RISK FOR SEVERE STORMS WILL
BE ENHANCED ALONG AND JUST OF THE SAGGING FRONT FROM SOUTHEASTERN
KANSAS INTO SOUTHWESTERN MISSOURI.

IN ADDITION A RICH SUPPLY OF MOISTURE WILL INTERACT  WITH THE FRONT
TO SUPPORT TORRENTIAL RATES. GIVEN THE ORIENTATION OF THE FRONT
INTERACTING WITH A LOW LEVEL JET...AND THE POTENTIAL FOR TRAINING
STORMS THE RISK FOR FLOODING WILL INCREASE MONDAY AFTERNOON INTO
MONDAY NIGHT. THE NEED FOR A FLASH FLOOD WATCH WILL BE CLOSELY
MONITORED TONIGHT THROUGH MONDAY.

ON TUESDAY...MODELS DIFFER ON THE TIMING OF THE FRONTAL PASSAGE AS
THE PRIMARY TROUGH AXIS SWINGS EAST BUT IT APPEARS THAT CONVECTION
WILL REDEVELOP ACROSS MUCH OF THE AREA. THE RISK FOR SEVERE STORMS
WILL CONTINUE ESPECIALLY IF ANY CLEARING CAN TAKE PLACE.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 345 PM CDT SUN MAY 19 2013

FOR THE REMAINDER OF NEXT WEEK...UPPER LEVEL RIDGING WILL
GRADUALLY BUILD INTO THE REGION AS THE TROUGH SHIFTS TO THE EAST.
MODELS CONTINUE SUGGEST PERIODIC CHANCES OF CONVECTION AS MINOR
DISTURBANCES COME OVER THE RIDGE BUT DETAILS ON TIMING AND
COVERAGE ARE UNCERTAIN. OTHERWISE SEASONABLY WARM WEATHER IS
EXPECTED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 659 PM CDT SUN MAY 19 2013

PRIMARY FORECAST CHALLENGE WILL CONTINUE TO BE THE POTENTIAL FOR
SEVERE THUNDERSTORMS. SHOWERS AND STORMS CONTINUE TO BLOSSOM
ACROSS WESTERN MISSOURI AND THIS ACTIVITY WILL POSE A RISK OF
LIGHTNING AND A ISOLATED RISK FOR WIND/HAIL. MORE SUBSTANTIAL
THUNDERSTORMS (BOTH LINEAR AND CELLULAR) ARE DEVELOPING ACROSS
KANSAS AND OKLAHOMA RESPECTIVELY. THIS ACTIVITY WILL MOVE INTO
THE REGION BETWEEN 02Z-06Z. THIS WILL POSE A RISK OF LARGE HAIL
AND STRONG WINDS. THE EVOLUTION OF SHOWERS AND STORMS HEADING INTO
THE OVERNIGHT REMAINS IN QUESTION. AT THIS POINT IT APPEARS THAT
SHOWERS AND STORMS MAY LINGER AND PERSIST ACROSS CENTRAL MISSOURI
MUCH OF THE NIGHT...JUST NORTH OF THE AERODROMES. WILL NEED TO
CLOSELY MONITOR JUST EXACTLY WHERE THIS AXIS OF SHOWERS AND STORMS
WILL SET UP AND FURTHER FORECAST REFINEMENTS ARE EXPECTED. IN
ADDITION TO THE RISKS ASSOCIATED WITH THE STORMS...ENVIRONMENTAL
WINDS WILL REMAIN GUSTY AT ALL SITES WITH INCREASING LOW LEVEL
WIND SHEAR THIS EVENING INTO THE OVERNIGHT HOURS.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...GAGAN
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...GAGAN
Hazardous weather outlook, May 19, 7:55 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT SUN MAY 19 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
755 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  THE RISK OF STRONG TO SEVERE THUNDERSTORMS WILL OCCUR ACROSS
  THE OUTLOOK AREA THIS EVENING INTO THE OVERNIGHT HOURS AS A
  STRONG STORM SYSTEM TRACKS INTO THE CENTRAL U.S.

  AN INITIAL LINE OF THUNDERSTORMS WILL PUSH ACROSS SOUTHWESTERN
  AND CENTRAL MISSOURI THIS EVENING. THIS INITIAL ACTIVITY MAY
  PRODUCE HAIL TO THE SIZE OF QUARTERS ALONG WITH FREQUENT
  LIGHTNING.

  STRONGER STORMS ACROSS EASTERN KANSAS AND NORTHEASTERN OKLAHOMA
  AHEAD OF A DRY LINE WILL MOVE NORTHEAST INTO EXTREME
  SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI AS THE EVENING
  PROGRESSES.

  ANY SUPERCELLS WILL HAVE THE POTENTIAL TO PRODUCE HAIL TO THE
  SIZE OF TENNIS BALLS...TORNADOES...AND DAMAGING STRAIGHT LINE
  WINDS. THE STORMS MAY CONGEAL INTO A LINE WITH DAMAGING STRAIGHT
  LINE WINDS THE PRIMARY RISK.

  ADDITIONALLY...A VERY MOIST AIRMASS OVER THE REGION MAY LEAD TO
  HEAVY RAINFALL AND FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THE RISK OF SEVERE WEATHER AND FLOODING WILL AGAIN OCCUR FROM
  MONDAY AFTERNOON INTO EARLY TUESDAY MORNING...AND IMPACT THE
  ENTIRE OUTLOOK AREA. THUNDERSTORMS AND THE POTENTIAL FOR SEVERE
  WEATHER MAY PERSIST THROUGH THE DAY TUESDAY AS WELL.

  ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE LATER MONDAY INTO
  EARLY TUESDAY INCLUDING LARGE HAIL TO THE SIZE OF GOLF
  BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND TORNADOES.

  IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN
  HEAVY RAINFALL AND FLOODING.

  A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY BUT
  SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME SOUTHEASTERN
  KANSAS AND FAR SOUTHWESTERN MISSOURI THIS EVENING...THEN MAY BE
  NEEDED ACROSS THE REST OF THE MISSOURI OZARKS LATE THIS EVENING
  INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, May 19, 7:38 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             NEOSHO                  36.87N 94.37W
05/19/2013  E0.50 INCH       NEWTON             MO   PUBLIC

            RELAYED BY MEDIA.

&&

JCOLUCCI
Local storm report, May 19, 7:41 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
741 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             NEOSHO                  36.87N 94.37W
05/19/2013  E0.75 INCH       NEWTON             MO   PUBLIC

            RELAYED BY MEDIA.

&&

JCOLUCCI
Local storm report, May 19, 8:02 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             SARCOXIE                37.07N 94.12W
05/19/2013  E0.75 INCH       JASPER             MO   LAW ENFORCEMENT

            TREE ALSO REPORTED DOWN IN.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:09 PM CDTSevere Thunderstorm WarningSGFNewton36 min
May 19, 9:41 PM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 19 more12 hr
May 19, 10:41 PM CDTSevere Thunderstorm WarningSGFSt. Clair34 min
May 19, 11:33 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon57 min
May 20, 12:04 AM CDTFlash Flood WarningSGFVernon9 hr
May 20, 12:08 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair67 min
May 20, 12:13 AM CDTTornado WarningSGFBarton, Dade47 min
May 20, 12:38 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk52 min
May 20, 12:42 AM CDTTornado WarningSGFPolk33 min
May 20, 1:17 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas43 min
May 20, 4:44 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more23 hr
May 20, 4:46 AM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper6 hr
May 20, 5:27 AM CDTRiver Flood WarningSGFVernon3 days
May 20, 8:49 AM CDTRiver Flood WarningSGFVernon4 days
May 20, 8:58 AM CDTAreal Flood WarningSGFVernon6 hr
May 20, 1:51 PM CDTSpecial Weather StatementSGFLawrence24 min
May 20, 2:35 PM CDTSpecial Weather StatementSGFGreene25 min
May 20, 3:09 PM CDTSpecial Weather StatementSGFPolk36 min
May 20, 3:11 PM CDTSpecial Weather StatementSGFCedar34 min
May 20, 3:16 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, Polk, St. Clair44 min
May 20, 3:23 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk52 min
May 20, 4:08 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede52 min
May 20, 4:47 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski28 min
May 20, 5:09 PM CDTSevere Thunderstorm WarningSGFMaries, Miller36 min
May 20, 5:40 PM CDTSevere Thunderstorm WarningSGFMaries20 min
May 20, 5:42 PM CDTTornado WarningSGFBarton33 min
May 20, 6:11 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair34 min
May 20, 6:14 PM CDTTornado WarningSGFBarton, Cedar, Dade, Vernon46 min
May 20, 6:26 PM CDTSpecial Weather StatementSGFLawrence49 min
May 20, 6:26 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
May 20, 6:33 PM CDTTornado WarningSGFJasper, Newton42 min
May 20, 6:43 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence62 min
May 20, 6:47 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Dallas, Hickory, Polk and 1 more43 min
May 19, 10:59 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford61 min
May 20, 2:40 AM CDTFlash Flood WarningSGFCherokee, Crawford6 hr
May 20, 8:56 AM CDTAreal Flood WarningSGFCherokee, Crawford6 hr
May 20, 9:33 AM CDTSpecial Weather StatementSGFBourbon42 min
May 20, 5:29 PM CDTSevere Thunderstorm WarningSGFCrawford46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.